psychological impact of ART tretment
Jun 6, 2007
Is there any studies regarding psychological impact of ART treatment among HIV-AIDS patients?is the side effects and prolong intake affect the mental status.pls show me references.
Response from Dr. Horwath
Most antiretroviral medications do not cause any adverse effects on mental status. However, efavirenz (Sustiva) is known to cause a variety of psychiatric side effects, including vivid dreams, insomnia, and depression. In many people, these side effects occur early in treatment and are transient.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Odds Of Getting HIV Unprotected Vaginal Sex
- Does Painful Ejaculation Mean I Have Hiv?
- Can You Catch HIV From Blowjob From A Prostitute?
- Burning Penis After Oral Sex Hooker What Are The Chances Of HIV
- Diarrhea After Sex With Sex Worker Worried I Have HIV
- Sore On Penis After Sucking Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.